MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 20MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 20MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source (b)(6).Product is in process of being returned to zimmer biomet for the investigation and a follow-up mdr will be submitted upon completion.
 
Event or Problem Description
It was reported that during incoming inspection, a scratch was found on the sterile seal.It is unknown at this time if the scratch has breached the sterile barrier.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was returned and evaluated against the reported event.Visual evaluation of the product found a crease in the seal area of the outer sterile packaging.The crease runs along the width of the seal.Dhr was reviewed and no discrepancies were found.The likely condition of the product when it left zimmer biomet is non-conforming.The root cause is attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 SCREW 6.5MM X 20MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11236033
Report Number0001825034-2021-00207
Device Sequence Number11728829
Product Code PBI
UDI-Device Identifier00880304527454
UDI-Public(01)00880304527454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000997
Device Lot Number6901283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1